MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE SYRINGE 0.5ML 31GA 8MM 10BAG 500 PL/WG; PISTON SYRINGE

BD MEDICAL - DIABETES CARE SYRINGE 0.5ML 31GA 8MM 10BAG 500 PL/WG; PISTON SYRINGE
Model Number 928857
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that 2 syringe 0.5ml 31ga 8mm 10bag 500 pl/wg experienced hub separation from the device during use.The following information was provided by the initial reporter: material no: 928857, batch no: 9168527.Verbatim: consumer reported needle hub will remove with shield removal found 2 syringes within this box.Lot #: 9168527a, catalog#: 928857, date of event: unknown.
 
Event or Problem Description
It was reported that 2 syringe 0.5ml 31ga 8mm 10bag 500 pl/wg experienced hub separation from the device during use.The following information was provided by the initial reporter: material no: 928857 batch no: 9168527.Verbatim: consumer reported needle hub will remove with shield removal found 2 syringes within this box lot #: 9168527a catalog#: 928857 date of event: unknown.
 
Additional Manufacturer Narrative
Investigation: customer returned (44) 1/2cc, 8mm, 31g walgreens syringes (14 loose, 30 in sealed poly bags) with the shelf carton from lot # 9168527.Customer states that the needle hub will remove with shield removal.All returned syringes were tested and no hub-needle assembly separated from the barrel when removing the shield.A review of the device history record was completed for batch# 9168527.All inspections and challenges were performed per the applicable operations qc specifications.There were zero (0) notifications noted that pertained to the complaint.Root cause cannot be determined at this time as the issue is unconfirmed.

Brand Name
SYRINGE 0.5ML 31GA 8MM 10BAG 500 PL/WG
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key9825930
Report Number1920898-2020-00240
Device Sequence Number754253
Product Code FMF
UDI-Device Identifier00311917025360
UDI-Public00311917025360
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K024112
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/30/2024
Device Model Number928857
Device Catalogue Number928857
Device Lot Number9168527
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/20/2020
Supplement Date Received by Manufacturer02/20/2020
Initial Report FDA Received Date03/12/2020
Supplement Report FDA Received Date03/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;